# SDR HALA9900083

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Ws 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT LONGERON 16 TO 22 SPLICE CRACKED INSIDE NR 1 FUEL TANK WING STATION XORS 372.  INSTALLED AND SECURED SERVICEABLE LONG 16 TO 22 IAW AARD 51-01-00-05.  (M)
